# SDR 99ZZZX535

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: U16011
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER DEVELOPED LEAK IN CORE AT ONE END OF A COOLING TUBE.  SUBMITTER STATED POSSIBLY CAUSED BY HIGH OIL PRESSURE ON START-UP WITH COLD OIL.
